# SDR 98ZZZX3234

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12268
- Make and model: Cessna 425
- Aircraft serial: 4250227
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 595104815
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OUTBOARD ENGINE MOUNT BRACKET HAS SMALL CRACK ON THE FORWARD LOWER SIDE OF MOUNT.
